# SDR 2020FA0000257

- Difficulty date: May 1, 2020
- Submitted: May 14, 2020
- Operation: General aviation
- Aircraft: N41502
- Make and model: Piper PA-34-200
- Aircraft serial: 347450125
- Aircraft time: 7,655 hours
- Engine: Lyc LIO360C1E6
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: 89307000
- Condition: Broken
- Location: Rt Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THROTTLE RESPONSE INEFFECTIVE . FOUND THROTTLE ROD END FAILED .THREADED BALL POPPED OUT OF SOCKET ON ROD END
